MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Death (1802)
Date of Event 02/14/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx0146 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "retained wire discovered on post post-procedure x-ray inside patient's right ventricle.".

Brand Name
POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10548290
Report Number3006260740-2020-03288
Device Sequence Number3507247
Product Code LJS
UDI-Device Identifier00801741028373
UDI-Public(01)00801741028373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/17/2020
Report Date (Section F) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue Number3395335Q
Device Lot NumberRECX0146
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age30 YR
Date Report Sent to FDA02/24/2020